Mostrar el registro sencillo del ítem

dc.contributor.authorQuintanilla de Latorre, Ramón
dc.contributor.otherUniversitat Politècnica de Catalunya. Departament de Matemàtiques
dc.date.accessioned2019-05-13T08:56:43Z
dc.date.issued2019-05-10
dc.identifier.citationQuintanilla, R. Some remarks on the fast spatial growth/decay in exterior regions. "Zeitschrift für angewandte Mathematik und Physik", 10 Maig 2019, vol. 70, núm. 3, p. 83-1-83-18.
dc.identifier.issn0044-2275
dc.identifier.urihttp://hdl.handle.net/2117/132926
dc.description.abstractIn this paper we investigate the spatial behavior of the solutions to several partial differential equations/systems for exterior or cone-like regions. Under certain conditions for the equations we prove that the growth/decay estimates are faster than any exponential depending linearly on the distance to the origin. This kind of spatial behavior has not been noticed previously for parabolic problems and exterior or cone-like regions. The results obtained in this work apply in particular for the linear case.
dc.language.isoeng
dc.subjectÀrees temàtiques de la UPC::Matemàtiques i estadística::Equacions diferencials i integrals::Equacions en derivades parcials
dc.subject.lcshDifferential equations, Partial
dc.subject.otherFast growth/decay estimates
dc.subject.otherPhragmen-Lindelof alternative
dc.subject.otherExterior regions
dc.subject.otherSaint-Venant principle
dc.titleSome remarks on the fast spatial growth/decay in exterior regions
dc.typeArticle
dc.subject.lemacEquacions diferencials parcials
dc.contributor.groupUniversitat Politècnica de Catalunya. GRAA - Grup de Recerca en Anàlisi Aplicada
dc.identifier.doi10.1007/s00033-019-1127-x
dc.description.peerreviewedPeer Reviewed
dc.subject.amsClassificació AMS::35 Partial differential equations::35B Qualitative properties of solutions
dc.subject.amsClassificació AMS::35 Partial differential equations::35Q Equations of mathematical physics and other areas of application
dc.relation.publisherversionhttps://link.springer.com/article/10.1007/s00033-019-1127-x
dc.rights.accessRestricted access - publisher's policy
drac.iddocument24474460
dc.description.versionPostprint (author's final draft)
dc.relation.projectidinfo:eu-repo/grantAgreement/MINECO/1PE/MTM2016-74934-P
dc.date.lift2020-05-10
upcommons.citation.authorQuintanilla, R.
upcommons.citation.publishedtrue
upcommons.citation.publicationNameZeitschrift für angewandte Mathematik und Physik
upcommons.citation.volume70
upcommons.citation.number3
upcommons.citation.startingPage83-1
upcommons.citation.endingPage83-18


Ficheros en el ítem

Imagen en miniatura

Este ítem aparece en la(s) siguiente(s) colección(ones)

Mostrar el registro sencillo del ítem

Todos los derechos reservados.Esta obra está protegida por los derechos de propiedad intelectual e industrial. Sin perjuicio de las exenciones legales existentes, queda prohibida su reproducción, distribución, comunicación pública o transformación sin la autorización del titular de los derechos